# SDR MASA2015041012023

- Difficulty date: April 10, 2015
- Submitted: April 11, 2015
- Operation: Air carrier
- Aircraft: N82314
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000436
- Aircraft time: 714 hours, 419 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Dirty
- Location: Emerg Equip
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY EQUIPMENT CABINET DOOR STUCK, JAMMED.  CLEANED DOOR SILL, OP GOOD.
